# SDR ASOA2013031103144

- Difficulty date: February 14, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE JACK POINT LT INTERCOSTAL CORRODED.   REMOVED TWO STAND OFF NUTPLATES FROM SUPPORT INTERCOSTAL IAW SRM 51-42-06-001-001-A01.  INSTALLED TWO STANDOFF NUTPLATES ONTO LT INTERCOSTAL IAW SRM 51-42-06-001-001-A01.  REMOVED GUSSET IAW SRM 51-42-06-001-001-A01.   INSTALLED ONE GUSSET TO LT & RT INTERCOSTALS IAW SRM 51-42-06-001-001-A01.  REMOVED LT ATTACH ANGLE  IAW SRM 51-42-21-001-001-A01.  INSTALLED LT AFT ATTACH ANGLE IAW SRM 51-42-21-001-001-A01.
